# SDR HEEA072596

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066400700
- Part serial: 4057
- Condition: Malfunctioned
- Location: Vor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAUSES VOR GREEN NEEDLE TO INDICATE 15-20 DEGREES OFF. REPLACED I404, I406, I403, I407, C413, C430 AND C438.  NO HELP.  REPLACED I408 AND C438, I406.  TROUBLESHOT AND REPAIRED A BROKEN FOIL UNDER I404.  REPAIRED PROBLEM.  RMI AND VOR BEARINGS OUT OF TOLERANCE.  ALIGNED THE VOR AND RMI BOARDS.  BENCH CHECK GOOD.
